MathSciNet Relay Station
MathSciNet bibliographic data
MR2393208 (2009d:92004) 92C15 (35B25 35K50 35K57)
Wei, Juncheng; Winter, Matthias Stationary multiple spots for reaction-diffusion systems. J. Math. Biol. 57 (2008), no. 1, 53–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement